# SDR MASA20211022512

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 39,058 hours, 31,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Part number: SH670312122
- Condition: None
- Location: Fs280.00 -Fs333.
- Part time: 39,058 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER WAS FOUND WITH SUBSTANTIAL CORROSION DAMAGE AND IN NEED OF REPLACEMENT. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-03-001-002-A01 ITEM 13, EA 81-2021-080.
